Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A note on uniqueness of the normal form for quasi-integrable systems

  • 22 Accesses

  • 1 Citations

Abstract

We provide a simple argument that at non-resonant actions the normal form for a quasi-integrable Hamiltonian system, as defined by von Zeipel-Poicaré and Lie perturbation algorithms, is unique.

Sommario

Si fornisce una semplice dimostrazione dell'unicità della forma normale di un sistema hamiltoniano quasi-integrabile, come definito dagli algoritmi perturbativi di VonZeipel-Poincarè e Lie.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Ahmed, A. H. and Tapley, B. D., ‘Equivalence of the generalized Lie-Hori method and the method of averaging’, Cel. Mech., 33 (1984) 1–20.

  2. 2.

    Arnold, V. I., Mathematical Methods of Classical Mechanics, Springer-Verlag, New York, 1979.

  3. 3.

    Cary, J. R., ‘Lie transform perturbation theory for Hamiltonian systems’, Phys. Rep., 79 (1981) 129–159.

  4. 4.

    Deprit, A., ‘Canonical transformations depending on a small parameter’, Cel. Mech., 1 (1969) 12–30.

  5. 5.

    Giorgilli, A. and Galgani, L., ‘Formal integrals for an autonomous Hamiltonian system near an equilibrium point’, Cel. Mech., 17 (1978) 267–280.

  6. 6.

    Giorgilli, A. and Galgani, L., ‘Rigorous estimates for the series expansions of Hamiltonian perturbation theory’, Cel. Mech., 37 (1985) 95–112.

  7. 7.

    Henrard, J., ‘On a perturbation theory using Lie transforms’, Cel. Mech., 3 (1970) 107–120.

  8. 8.

    Hori, G., ‘Theory of general perturbations with unspecified canonical variables’, Astr. Soc. Japan, 18 (1966) 287–296.

  9. 9.

    Lichtenberg, A. J. and Lieberman, M. A., Regular and Stochastic Motion, Springer-Verlag, New York, 1983.

  10. 10.

    Liu, J. C., ‘The uniqueness of normal forms via Lie transforms and its applications to Hamiltonian systems’, Cel. Mech., 36 (1985) 89–104.

  11. 11.

    Mersman, W., ‘A new algorithm for the Lie transformation’, Cel. Mech., 3 (1971) 384–389.

  12. 12.

    Murdock, J., ‘A unified treatment of some expansion procedures in perturbation theory: Lie series, Faà di Bruno Operators and Arbogast's Rule’, Cel. Mech., 30 (1983) 283–295.

  13. 13.

    Rapaport, M., ‘A relation between Giorgilli-Galgani's and Deprit's algorithms’, Cel. Mech., 28 (1982) 291–293.

  14. 14.

    Shniad, H., ‘The equivalence of von Zeipel mappings and Lie transforms’, Cel. Mech., 2 (1969) 114–120.

  15. 15.

    Stern, D., ‘Kruskal's perturbation method’, J. Math. Phys., 11 (1970) 2771–2775.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Herczyński, J. A note on uniqueness of the normal form for quasi-integrable systems. Meccanica 27, 281–284 (1992). https://doi.org/10.1007/BF00424367

Download citation

Key words

  • Hamiltonian systems
  • Normal form